# SDR GTIA2021101836053

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 53,650 hours, 24,640 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/CTL SPOILER FAULT AND SPOILER 5 RIGHT SIDE PARTIALLY DEPLOYED IN FLIGHT-INSP FOUND RH SPOILER 5 IMPROPERLY DEACTIVATED PER MEL 27-64-01-7. CANNON PLUG NOT DISCONNECTED & SPOILER KEY STILL INSTALLED AND IN THE "MX" POSITION. RECOMPLIED WITH MEL PROCEDURE PER AMM 27-64-00-040-001-A. OPS CK GOOD. RH/LH SPOILER 5 DO NOT DEPLOY. SPOILER LOCKED
